# SDR 2006UALA01592

- Difficulty date: August 14, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 14,819 hours, 6,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EPSU BATTERY FWD L FAILED.    REPLACED DOOR 1L BATTERY POWER UNIT, TEST PASSED.
